# SDR 2018F00115

- Difficulty date: February 23, 2018
- Submitted: February 23, 2018
- Operation: General aviation
- Aircraft: N485EC
- Make and model: Bolkms BK117C2
- Aircraft serial: 9348
- Aircraft time: 5,914 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Structure
- Condition: Cracked
- Location: Tail Boom Cone
- Part time: 5,914 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND INSIDE THE TAIL BOOM CONE
